# SDR SWAA2021072682420

- Difficulty date: June 12, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,854 hours, 35,872 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR ANGLE LOCATED ABOVE FUEL BOOST PUMP IFSS 120 APPROX AT RT WING ; 2021-269827 / [01] DIGITAL CALIPER P/N: 500-97-30; S/N: B20189526; DUE DATE: 22-NOV-21.; [02] PERFORMED FUEL LEAK DETECTION CHECK IN FRONT SPAR WEB LOCATED FUEL BOSS PUMP IFSS 120 APPROX AT RT WING IAW B737-700 AMM 28-11-00-790-801; NOT FOUND LEAK.; [03] REPLACED FRONT SPAR ANGLE LOCATED ABOVE FUEL BOOST PUMP IFSS 120 APPROX AT RT WING IAW SRM B737-700 51-40-02; 51-10-02 ITEM 9 AND DRAWING 116A3001 REV -; [04] REPLACED FRONT SPAR ANGLE LOCATED ABOVE FUEL BOOST PUMP IFSS 120 APPROX AT RT WING IAW SRM B737-700 51-40-02; 51-10-02 ITEM 9 AND DRAWING 116A3001 REV -
